# SDR USAA060754

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUTOUT FWD FRAME REVEAL AT UPPER DOOR STOP FITTING O/B LOWER CRACKED.  REPLACED WITH IDENTICAL PART IAW SRM 51-10-02.  DEFECT SIZE:  .50 INCH.
